No Cover Image

Journal article 368 views

Ultra-violet infinities and counterterms in higher-dimensional Yang–Mills / D.C. Dunbar; N.W.P. Turner; David Dunbar

Physics Letters B, Volume: 547, Issue: 3-4, Pages: 278 - 290

Swansea University Author: David, Dunbar

Full text not available from this repository: check for access using links below.

Published in: Physics Letters B
ISSN: 03702693
Published: 2002
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa27367
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 3-4
Start Page: 278
End Page: 290